# SDR SWAA2013121623302

- Difficulty date: December 9, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 50,010 hours, 29,403 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT UPPER TE PANEL SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT.  R & R BRACKET IAW SRM.
